Sign in
Towards the solution of an integrable D2(2) spin chain
Journal article   Peer reviewed

Towards the solution of an integrable D2(2) spin chain

Rafael I Nepomechie, Rodrigo A Pimenta and Ana L Retore
Journal of physics. A, Mathematical and theoretical, Vol.52(43)
2019-10-25

Abstract

Bethe ansatz quantum group integrable quantum spin chains
Two branches of integrable open quantum-group invariant quantum spin chains are known. For one branch (), a complete Bethe ansatz solution has been proposed. However, the other branch () has so far resisted solution. In an effort to address this problem, we consider here the simplest case n  =  1. We propose a Bethe ansatz solution, which however is not complete, as it describes only the transfer-matrix eigenvalues with odd degeneracy. We also consider a proposal for the missing eigenvalues.

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
5 Physics
5.30 Superconductor Science
5.30.481 Spin Gap
Web Of Science research areas
Physics, Mathematical
Physics, Multidisciplinary
ESI research areas
Physics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details